# SDR UPS97224096

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, SMALL PANEL CRACKED ON BOTTOM LEFT WING FWD OF LEFT GEAR STRUT WELL     EO NR B727-5720-9615-B ASSIGNED FOR INTERIM REPAIR OF SPEED TAPE OVER AREA DMI OPENED PER EO PERM.  REPAIR DUE BY 8/16/97.
